| Model Number |
OTV-S7H-1D |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the camera head had an image problem blackout and needs to be unplugged and restarted.The issue occurred during prostatectomy procedure for a therapeutic type, which was completed using a similar device.There were no reports of patient harm.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: image frame is blue.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: it is possible that the internal charged coupled device was faulty due to a defect in the camera cable.As a result, it is likely that normal communication was not possible and this led to the occurrence of the image abnormalities indicated.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.